# SDR SWAA2015061140585

- Difficulty date: May 29, 2015
- Submitted: June 11, 2015
- Operation: Air carrier
- Aircraft: N980AT
- Make and model: Boeing 717-200
- Aircraft serial: 55039
- Aircraft time: 35,746 hours, 23,020 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 9910551
- Condition: Cracked
- Location: Bs 655-715
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CUSP WEB WAS FOUND CRACKED AT BS 655 - 715.   REPAIRED THE CUSP WEB IAW SRM.
